New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives
Annales mathématiques Blaise Pascal, Volume 5 (1998) no. 1, pp. 43-53.
@article{AMBP_1998__5_1_43_0,
     author = {R.K. Raina and Mamta Bolia},
     title = {New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {43--53},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {5},
     number = {1},
     year = {1998},
     zbl = {0981.30013},
     mrnumber = {1630102},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1998__5_1_43_0/}
}
TY  - JOUR
AU  - R.K. Raina
AU  - Mamta Bolia
TI  - New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives
JO  - Annales mathématiques Blaise Pascal
PY  - 1998
DA  - 1998///
SP  - 43
EP  - 53
VL  - 5
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1998__5_1_43_0/
UR  - https://zbmath.org/?q=an%3A0981.30013
UR  - https://www.ams.org/mathscinet-getitem?mr=1630102
LA  - en
ID  - AMBP_1998__5_1_43_0
ER  - 
%0 Journal Article
%A R.K. Raina
%A Mamta Bolia
%T New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives
%J Annales mathématiques Blaise Pascal
%D 1998
%P 43-53
%V 5
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1998__5_1_43_0
R.K. Raina; Mamta Bolia. New classes of distortion theorems for certain subclasses of analytic functions involving certain fractional derivatives. Annales mathématiques Blaise Pascal, Volume 5 (1998) no. 1, pp. 43-53. https://ambp.centre-mersenne.org/item/AMBP_1998__5_1_43_0/

1. R.M. Goel and N.S. Sohi, Multivalent functions with negative coefficients, Indian J. pure Appl. Math. 12 (1981), 844-853. | MR | Zbl

2. R.K. Raina and M. Saigo, A note on fractional calculus operators involving Fox's H-function on space Fp,μ, in Recent Advances in Fractional Calculus (R.N. Kalia), Global Publishing Company, Sauk Rapids, Minnesota, 1993, 219-229. | MR | Zbl

3. R.K. Raina and H.M. Srivastava,. A certain subclass of analytic functions associated with operators of fractional calculus, Computers Math. Applic. 32(7) (1996), 13-19. | MR | Zbl

4. S.G. Samko, A.A. Kilbas and O.I. Marichev, Fractional Integrals and Derivatives : Theory and Applications, Gordon and Breach Science Publishers, Reading, Tokyo / Paris / Berlin / Langhorne Pennsylvania, 1993. | MR | Zbl

5. H.M. Srivastava and S. Owa, An application of the fractional derivative, Math. Japon. 29, (1984), 383-389. | MR | Zbl

6. H.M. Srivastava, M. Saigo and S. Owa, A class of distortion theorems involving certain operators of fractional calculus, J. Math. Anal. Appl. 131(1988), 412-420. | MR | Zbl